MathSciNet Relay Station
MathSciNet bibliographic data
MR3068788 47H10 (47H09)
Miandaragh, M. A.; Postolache, Mihai; Rezapour, Sh. Some approximate fixed point results for generalized $\alpha$-contractive mappings. Politehn. Univ. Bucharest Sci. Bull. Ser. A Appl. Math. Phys. 75 (2013), no. 2, 3–10.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement